MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC161400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, this patient underwent endovascular treatment for a ruptured left common iliac artery aneurysm (lciaa) and a small abdominal aortic aneurysm (aaa) and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure with good results and no endoleak visualized.On (b)(6) 2022, the patient underwent follow-up computed tomography angiography and a distal type i endoleak was visualized.The patient underwent reintervention and an additional contralateral leg component was placed to extend coverage and resolved the endoleak.The patient tolerated the procedure, no aneurysm enlargement was reported.
 
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: back pain, hypertension, tia.Patient medications include but are not limited to: ultram, lovenox, iron supplement, flomax, tylenol.
 
Additional Manufacturer Narrative
Images were provided to gore and an evaluation showed the following: the proximal main body appears well apposed with no evidence of a type 1a endoleak.There appears to be a couple instances of lumbar arteries communicating with the abdominal aneurism, indicating the presence of type 2 endoleaks.There is contrast visualized outside the l contralateral limb consistent with a type 1b endoleak.There appears to be less than 1cm implanted in the external iliac artery.Lowest renal to l hypogastric length ~ 161mm minimum, 187mm centerline.There appears to be the following: r ipsi: 28.5mm x 14.5mm x 12cm, r extension: not measured, l contralateral limb #1 ~ 14.5mm x 12cm, l contralateral limb #2 ~ 16mm x 9.5cm.Total treatment length, lowest renal to the distal end of the 2nd left contralateral limb ~191mm.
 
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore®excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14242605
Report Number3013164176-2022-01361
Device Sequence Number11941761
Product Code MIH
UDI-Device Identifier00733132618729
UDI-Public00733132618729
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model NumberPLC161400
Device Catalogue NumberPLC161400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer04/25/2022
08/18/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/04/2022
08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale
Patient Weight80 KG